# SDR CA100927006

- Difficulty date: June 22, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Braero HS125700A
- Aircraft time: 9,722 hours
- Engine: Garrtt TFE7313R1H
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 071015190101
- Condition: False Indication
- Location: Wx Radar Sys
- Component: Radar System, Bendix, ART2000
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTS RADAR SHOWS FALSE RETURNS.  C/O GND CHECKS/OPS CHECKS COULD NOT FAULT.  JULY 09/10 PILOTS REPORTS RADAR SHOWS FALSE RETURNS LT OF CTR. REMOVE R/T AND SENT FOR BENCH CHECK/REPAIR.  UNIT INSTALLED F/C OPS CHECKS SERVICEABLE.  AUG 02/10 PILOTS REPORT RADAR NOT PAINTING ON RT SIDE OF SCREEN. RADAR SYS GND TESTED IAW ART 2000 IM.  REF MID CANADA W/O S20226. C/O TEST FLIGHT ON AUG 06/10.  AUGUST 06/10 PILOTS REPORTS RADAR NOT PAINTING RELIABLY. REMOVED R/T, ANTENNA AND INDICATOR AND SENT FOR BENCH CHECK. UNITS REINSTALLED INDICATOR PN 066-3084-32 SN 22927,R/TA PN 071-01519-0101 AFTER BENCH CHECK/REPAIR.  C/O F/C, OPS CHECKS OK.  AUGUST 20/10 PILOTS REPORT RADAR NOT FUNCTIONING PROPERLY.  R/T R & R WITH A SERVICEABLE LOANER PN 071-01519-0101, SN OFF 1852, SN 7677 C/O GND CHECKS OK.  PILOTS BRIEFED ON STABILIZATION ON AND OFF DURING FLIGHT.  SEPT. 16/10 PILOTS REPORTS RADAR SHOWS FALSE RETURNS WITH STABILIZATION ON AND NORMAL RETURNS WITH STAB OFF.  SYS TROUBLESHOT W/O 59422, C/O STABILIZATION ADJUSTMENTS IAW MFG IMM 006-00643-0007 ED.  07/02 REV 7. SYS GND TESTED SATISFACTORILY.  SEPT 24/10 PILOTS REPORTS RETURNS ARE AFFECTED BY USE OF STABILIZATION.  RETURNS DISAPPEAR WITH STAB OFF. THIS SHOW THAT THE SYS IS OPERATING NORMALLY AND THE PILOTS DID NOT ADJUST THE TILT ANGLE.  REQUESTED ANOTHER TEST FLIGHT TO CHECK PROPER OPS AND MAKE ANY ADJUSTMENTS REQUIRED.
